Alert archive / Nebraska / Special Weather Statements in 2021

Special Weather Statement, NWS North Platte, NE

March 14, 2021Hayes County, Nebraska

NWS North Platte, NE issued this special weather statement at Mar 14, 2021, 2:33 PM CDT for Hayes County, Nebraska. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2021, 2:33 PM CDT (19:33 UTC)
Expired
Mar 14, 2021, 4:00 PM CDT
In force
87 min
Issued by
NWS North Platte, NE

County Hayes County, NE

The radar

The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2021-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2021-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

657 
WWUS83 KLBF 141933
SPSLBF

Special Weather Statement
National Weather Service North Platte NE
233 PM CDT Sun Mar 14 2021
 
NEZ069>071-142100-
Chase NE-Frontier NE-Hayes NE-
233 PM CDT Sun Mar 14 2021

...Brief Landspout Tornadoes Possible...

At 225 PM CDT, conditions are becoming favorable for the development 
of landspout tornadoes associated with showers and thunderstorms 
from near Trenton to 8 miles north of Stratton to 15 miles northwest 
of Benkelman. Movement was west at 20 mph which could bring this 
storm activity into parts of Chase, Hayes and Frontier counties. At 
this time it is unknown which if any storm would produce a 
landspout. Any landspouts which develop are expected to pose a 
limited threat.

Locations impacted include...
Hayes Center, Wauneta, Enders, Enders Reservoir State Recreation
Area, Champion, Crete, Hamlet, Center Dam Campground, Area A
Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 30.

Landspout tornadoes can form with a developing thunderstorm before 
rain, hail, and even thunder is observed. Landspout tornadoes are 
not usually associated with a wall cloud and are often difficult to 
detect with weather radar.
 
LAT...LON 4035 10205 4041 10205 4062 10105 4035 10077
TIME...MOT...LOC 1929Z 107DEG 17KT 4019 10098 4026 10128 4023 10170 

$$

CDC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Mar 14, 2:26 PM CDT, 7 minutes earlier.

Area forecast discussion, Mar 14, 2:26 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
226 PM CDT Sun Mar 14 2021

.SHORT TERM...(This evening through Monday night)
Issued at 219 PM CDT Sun Mar 14 2021

Continued wet weather, both rain and snow, will be the main
challenge today and tonight. A 500 mb low is centered over the
Colorado/Kansas border, projected to move east along the
Kansas/Nebraska state line over the next two days. Low pressure at
the surface is also centered near the Colorado/Kansas border,
and will shift east through Kansas today and tomorrow, weakening
as it moves. The transition from rain to snow this morning has
been somewhat slower than previously expected but eventually did
spread east. Today's high temperatures range across the area from
the low 30s in the northern Panhandle to the low 40s in southwest
Nebraska. Little change in temperatures is expected during the day
today. Any decrease in temperatures during the day will be due to
dynamic cooling associated with precipitation. A slower
transition to snow might lead to slightly lower snowfall amounts,
particularly in the Panhandle and the Sandhills. However, at this
time heavy, wet snow is falling in the Panhandle and Sandhills,
blanketing roads and significantly reducing visibility. Therefore,
blizzard conditions are still on track for parts of the northern
Panhandle for the rest of the day and into the night. Temperatures
at the surface will fall to just below freezing across the area
tonight, which will support a transition from rain to snow deeper
into southwest and central Nebraska. However, precipitation rates
will decrease overall after sundown as the system moves east,
meaning snow accumulations will not be as great as they would be
during the day and be limited to north central Nebraska. The main
deformation band tonight will be in South Dakota just north of
the Nebraska border, which means it will have some impact on snow
growth in Nebraska, but greater snowfall should be in South
Dakota.

Some light snowfall may linger into Monday morning, ending before
noon. Otherwise, Monday's weather will be overcast and unseasonably
cold with highs in the mid 30s to low 40s. Another upper level low
will develop over South Dakota on Monday night, moving east.
Combined with leftover moisture from earlier in the day, it may
result in additional light snow over the Sandhills. High
accumulations are not expected on Monday night. Overnight low
temperatures will be in the upper 20s, moderated by widespread cloud
cover.

.LONG TERM...(Tuesday through Sunday)
Issued at 219 PM CDT Sun Mar 14 2021

An upper level trough will dig into the Southwestern U.S. on
Tuesday morning, moving east throughout the day. The center of
this system will track through Kansas and Oklahoma on Wednesday.
Nebraska will miss the bulk of precipitation with this system,
however there is still a chance for rain or snow depending on its
precise track and how far its cloud shield reaches north. Because
of this uncertainty, chance POPs are included in this forecast at
this time. Precipitation type will also depend on timing, as
temperatures will be cold enough for snow on Tuesday night and
warm enough for rainfall on Wednesday.

Beyond Wednesday, an upper level ridge builds over the Rocky
Mountains and Great Plains and high pressure builds in at the
surface, which should result in some calmer weather for the
remainder of the week. Temperatures will gradually increase until
Saturday, on which highs will be in the upper 50s to low 60s. The
ridging pattern begins to give way to another upper level trough on
Sunday, and a series of disturbances begins to cross the Western
U.S. at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1237 PM CDT Sun Mar 14 2021

IFR/local LIFR and MVFR ceilings and visibilities are expected
throughout western and north central Nebraska this afternoon and
this evening.

Improvement to MVFR is expected 06z tonight through 18z Monday
across the srn Panhandle and southwest Nebraska.

IFR/MVFR ceilings and vsbys are expected to continue overnight
through Monday morning across the nrn Panhandle and ncntl
Nebraska.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 7 AM CDT /6 AM MDT/ Monday for NEZ005-
023-094.

Winter Weather Advisory until 7 AM CDT /6 AM MDT/ Monday for
NEZ006-008-022-024>026.

Blizzard Warning until 6 AM MDT Monday for NEZ004.

&&

SHORT TERM...Meltzer
LONG TERM...Meltzer
AVIATION...CDC
Hazardous weather outlook, Mar 14, 12:38 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1238 PM CDT Sun Mar 14 2021

NEZ004>010-022>029-035>038-056>059-069>071-094-151745-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1238 PM CDT Sun Mar 14 2021 /1138 AM MDT Sun Mar 14 2021/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A Blizzard Warning, Winter Storm Warnings, and Winter Weather
Advisories are all in effect for all of the eastern Panhandle,
much of the Sandhills and portions of north central Nebraska.
Please refer to these products for more details.

Strong east winds will gust to between 45 and 55 mph this
afternoon. The area of concern is generally across north central
Nebraska.

Isolated thunderstorms are possible along and south of Interstate
80 this afternoon. The risk of severe weather remains south of the
region across far southern Nebraska. Storm development farther
north toward the interstate will be closely monitored. Large hail
would be the primary hazard if a severe thunderstorm were to
develop.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Mar 14, 11:00 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1100 AM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     NON-TSTM WND GST 2 N BROKEN BOW          41.43N 99.64W
03/14/2021  M56 MPH          CUSTER             NE   ASOS

            KBBW ASOS

&&

CCOLE
Local storm report, Mar 14, 11:15 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 AM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     HEAVY RAIN       4 SSW NORTH PLATTE      41.07N 100.79W
03/14/2021  M3.62 INCH       LINCOLN            NE   MESONET

            MESONET STATION FW9034 NORTH PLATTE.

0700 AM     HEAVY RAIN       8 SSW EUSTIS            40.55N 100.06W
03/14/2021  M3.43 INCH       FRONTIER           NE   COCORAHS

            COCORAHS STATION FRON016 EUSTIS 7.8 SSW.

1100 AM     HEAVY RAIN       9 WSW CALLAWAY          41.25N 100.08W
03/14/2021  M3.17 INCH       CUSTER             NE   MESONET

            MESONET STATION P0791 CALLAWAY 8WSW.

0830 AM     HEAVY RAIN       BROKEN BOW              41.41N 99.64W
03/14/2021  M3.02 INCH       CUSTER             NE   COCORAHS

            COCORAHS STATION CUST045 BROKEN BOW 1N.

0700 AM     HEAVY RAIN       MAYWOOD                 40.66N 100.62W
03/14/2021  M3.01 INCH       FRONTIER           NE   COCORAHS

            COCORAHS STATION FRON007 MAYWOOD.

0800 AM     HEAVY RAIN       3 S LAMAR               40.52N 101.99W
03/14/2021  M3.00 INCH       CHASE              NE   COCORAHS

            COCORAHS STATION CHAS016 LAMAR 3S.

0800 AM     HEAVY RAIN       7 NNW GRANT             40.95N 101.76W
03/14/2021  M2.87 INCH       PERKINS            NE   COCORAHS

            COCORAHS STATION PERK040 GRANT 7NNW.

0700 AM     HEAVY RAIN       7 WSW STOCKVILLE        40.50N 100.50W
03/14/2021  M2.85 INCH       FRONTIER           NE   COCORAHS

            COCORAHS STATION FRON019 CURTIS 9S.

0700 AM     HEAVY RAIN       3 E BROKEN BOW          41.40N 99.58W
03/14/2021  M2.80 INCH       CUSTER             NE   COCORAHS

            COCORAHS STATION CUST041 BROKEN BOW 2.9 E.

0700 AM     HEAVY RAIN       11 S NORTH PLATTE       40.97N 100.77W
03/14/2021  M2.77 INCH       LINCOLN            NE   COCORAHS

            COCORAHS STATION LINC4253 NORTH PLATTE 10.91
            S.

1053 AM     HEAVY RAIN       5 E NORTH PLATTE        41.12N 100.67W
03/14/2021  M2.75 INCH       LINCOLN            NE   ASOS

            ASOS STATION KLBF NORTH PLATTE AIRPORT.

0700 AM     HEAVY RAIN       4 WNW EUSTIS            40.69N 100.10W
03/14/2021  M2.72 INCH       FRONTIER           NE   COCORAHS

            COCORAHS STATION FRON010 EUSTIS 4WNW.

1053 AM     HEAVY RAIN       2 NNW BROKEN BOW        41.43N 99.65W
03/14/2021  M2.70 INCH       CUSTER             NE   ASOS

            ASOS STATION KBBW BROKEN BOW AIRPORT.

0700 AM     HEAVY RAIN       CALLAWAY                41.29N 99.92W
03/14/2021  M2.67 INCH       CUSTER             NE   COCORAHS

            COCORAHS STATION CUST039 CALLAWAY.

0800 AM     HEAVY RAIN       3 S GRANT               40.81N 101.73W
03/14/2021  M2.64 INCH       PERKINS            NE   COCORAHS

            COCORAHS STATION PERK009 GRANT 3S.

0700 AM     HEAVY RAIN       8 SW MERNA              41.42N 99.89W
03/14/2021  M2.62 INCH       CUSTER             NE   COCORAHS

            COCORAHS STATION CUST032 MERNA 7WNW.

1105 AM     HEAVY RAIN       1 ESE NORTH PLATTE      41.13N 100.75W
03/14/2021  M2.59 INCH       LINCOLN            NE   MESONET

            MESONET STATION EW6000 NORTH PLATTE 1SE.

0930 AM     HEAVY RAIN       6 NW GRANT              40.89N 101.81W
03/14/2021  M2.58 INCH       PERKINS            NE   COCORAHS

            COCORAHS STATION PERK038 GRANT 5.8 WNW.

0930 AM     HEAVY RAIN       1 W NORTH PLATTE        41.13N 100.79W
03/14/2021  M2.58 INCH       LINCOLN            NE   COCORAHS

            COCORAHS STATION NE-LC-2 NORTH PLATTE 1W.

0700 AM     HEAVY RAIN       1 SW NORTH PLATTE       41.12N 100.79W
03/14/2021  M2.56 INCH       LINCOLN            NE   COCORAHS

            COCORAHS STATION LINC060 NORTH PLATTE 2WNW.

0700 AM     HEAVY RAIN       10 NE ARNOLD            41.54N 100.07W
03/14/2021  M2.56 INCH       CUSTER             NE   COCORAHS

            COCORAHS STATION CUST014 ANSELMO 12WSW.

0800 AM     HEAVY RAIN       3 SSW ELSIE             40.80N 101.40W
03/14/2021  M2.53 INCH       PERKINS            NE   COCORAHS

            COCORAHS STATION PERK021 ELSIE 3SSW.

0700 AM     HEAVY RAIN       10 S MAYWOOD            40.51N 100.65W
03/14/2021  M2.51 INCH       FRONTIER           NE   COCORAHS

            COCORAHS STATION FRON015 MAYWOOD 10.4 S.

0800 AM     HEAVY RAIN       2 NNW EUSTIS            40.69N 100.05W
03/14/2021  M2.51 INCH       FRONTIER           NE   COCORAHS

            COCORAHS STATION FRON006 EUSTIS 2.2 NNW.

0800 AM     HEAVY RAIN       2 NW EUSTIS             40.69N 100.05W
03/14/2021  M2.51 INCH       FRONTIER           NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION EUSN1 EUSTIS 2NW.

0700 AM     HEAVY RAIN       8 WSW CALLAWAY          41.25N 100.08W
03/14/2021  M2.51 INCH       CUSTER             NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION CWYN1 CALLAWAY 8 WSW.

0800 AM     HEAVY RAIN       10 S ARNOLD             41.28N 100.16W
03/14/2021  M2.51 INCH       CUSTER             NE   COCORAHS

            COCORAHS STATION CUST020 GOTHENBURG 24N.

0700 AM     HEAVY RAIN       8 NNE WELLFLEET         40.86N 100.70W
03/14/2021  M2.48 INCH       LINCOLN            NE   COCORAHS

            COCORAHS STATION LINC047 WELLFLEET 7NNE.

0800 AM     HEAVY RAIN       3 ENE BRULE             41.11N 101.83W
03/14/2021  M2.47 INCH       KEITH              NE   COCORAHS

            COCORAHS STATION KEIT013 BRULE 3ENE.

0800 AM     HEAVY RAIN       2 WNW CHAMPION          40.47N 101.75W
03/14/2021  M2.47 INCH       CHASE              NE   COCORAHS

            COCORAHS STATION CHAS038 CHAMPION 0.1 ENE.

1059 AM     HEAVY RAIN       2 SW PAXTON             41.10N 101.39W
03/14/2021  M2.42 INCH       KEITH              NE   MESONET

            MESONET STATION P0790 PAXTON 2SW.

0712 AM     HEAVY RAIN       4 SSW NORTH PLATTE      41.07N 100.79W
03/14/2021  M2.41 INCH       LINCOLN            NE   MESONET

            MESONET STATION FW9034 NORTH PLATTE.

0700 AM     HEAVY RAIN       11 NNE BRADY            41.18N 100.30W
03/14/2021  M2.40 INCH       LINCOLN            NE   COCORAHS

            COCORAHS STATION LINC4273 BRADY 11.41 NNE.

0800 AM     HEAVY RAIN       GRANT                   40.85N 101.72W
03/14/2021  M2.38 INCH       PERKINS            NE   COCORAHS

            COCORAHS STATION PERK037 GRANT 1NNE.

0700 AM     HEAVY RAIN       9 WSW CALLAWAY          41.25N 100.08W
03/14/2021  M2.36 INCH       CUSTER             NE   MESONET

            MESONET STATION P0791 CALLAWAY 8WSW.

0600 AM     HEAVY RAIN       4 SSE HERSHEY           41.11N 100.98W
03/14/2021  M2.35 INCH       LINCOLN            NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION HERN1 HERSHEY 2 SE.

0700 AM     HEAVY RAIN       1 N STOCKVILLE          40.55N 100.38W
03/14/2021  M2.35 INCH       FRONTIER           NE   COCORAHS

            COCORAHS STATION FRON2971 STOCKVILLE 1 N.

0702 AM     HEAVY RAIN       4 SSW NORTH PLATTE      41.07N 100.79W
03/14/2021  M2.32 INCH       LINCOLN            NE   MESONET

            MESONET STATION FW9034 NORTH PLATTE.

0800 AM     HEAVY RAIN       LISCO                   41.50N 102.62W
03/14/2021  M2.32 INCH       GARDEN             NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION LCON1 LISCO.

0800 AM     HEAVY RAIN       6 N GRANT               40.93N 101.75W
03/14/2021  M2.31 INCH       PERKINS            NE   COCORAHS

            COCORAHS STATION PERK027 GRANT.

0700 AM     HEAVY RAIN       MAXWELL                 41.08N 100.53W
03/14/2021  M2.30 INCH       LINCOLN            NE   COCORAHS

            COCORAHS STATION LINC3999 MAXWELL 0.19 SW.

0700 AM     HEAVY RAIN       IMPERIAL                40.52N 101.64W
03/14/2021  M2.30 INCH       CHASE              NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION IMPN1 IMPERIAL.

0800 AM     HEAVY RAIN       ARTHUR                  41.57N 101.69W
03/14/2021  M2.30 INCH       ARTHUR             NE   COCORAHS

            COCORAHS STATION ARTH001 ARTHUR 0.1 S.

0900 AM     HEAVY RAIN       ARTHUR                  41.57N 101.69W
03/14/2021  M2.30 INCH       ARTHUR             NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION ARHN1 ARTHUR.

0655 AM     HEAVY RAIN       1 ESE WALLACE           40.83N 101.14W
03/14/2021  M2.25 INCH       LINCOLN            NE   MESONET

            MESONET STATION 6964D WALLACE.

0800 AM     HEAVY RAIN       4 WNW ENDERS            40.46N 101.59W
03/14/2021  M2.25 INCH       CHASE              NE   COCORAHS

            COCORAHS STATION CHAS002 ENDERS 3W.

0800 AM     HEAVY RAIN       3 NE BIG SPRINGS        41.09N 102.04W
03/14/2021  M2.24 INCH       KEITH              NE   COCORAHS

            COCORAHS STATION KEIT1881 BIG SPRINGS 2.68
            NE.

1053 AM     HEAVY RAIN       1 ENE IMPERIAL          40.52N 101.62W
03/14/2021  M2.22 INCH       CHASE              NE   ASOS

            ASOS STATION KIML IMPERIAL AIRPORT.

0700 AM     HEAVY RAIN       4 W WESTERVILLE         41.41N 99.46W
03/14/2021  M2.20 INCH       CUSTER             NE   COCORAHS

            COCORAHS STATION CUST022 BERWYN 4NNE.

0800 AM     HEAVY RAIN       8 SW MADRID             40.76N 101.63W
03/14/2021  M2.17 INCH       PERKINS            NE   COCORAHS

            COCORAHS STATION PERK023 MADRID 8SW.

0800 AM     HEAVY RAIN       5 SSW LEMOYNE           41.21N 101.84W
03/14/2021  M2.17 INCH       KEITH              NE   COCORAHS

            COCORAHS STATION KEIT018 BRULE 9NNE.

0700 AM     HEAVY RAIN       1 WNW NORTH PLATTE      41.14N 100.79W
03/14/2021  M2.15 INCH       LINCOLN            NE   COCORAHS

            COCORAHS STATION NE-LC-8 NORTH PLATTE 1WNW.

1055 AM     HEAVY RAIN       3 WSW OGALLALA          41.12N 101.77W
03/14/2021  M2.14 INCH       KEITH              NE   AWOS

            AWOS STATION KOGA OGALLALA AIRPORT.

0800 AM     HEAVY RAIN       2 NNW ENDERS            40.47N 101.54W
03/14/2021  M2.14 INCH       CHASE              NE   COCORAHS

            COCORAHS STATION CHAS028 ENDERS 1NNW.

1055 AM     HEAVY RAIN       1 ESE WALLACE           40.83N 101.14W
03/14/2021  M2.13 INCH       LINCOLN            NE   MESONET

            MESONET STATION 6964D WALLACE.

0700 AM     HEAVY RAIN       2 SW GRAINTON           40.80N 101.32W
03/14/2021  M2.05 INCH       PERKINS            NE   COCORAHS

            COCORAHS STATION PERK017 WALLACE 9WSW.

0930 AM     HEAVY RAIN       6 SSW GATES             41.58N 99.67W
03/14/2021  M2.05 INCH       CUSTER             NE   COCORAHS

            COCORAHS STATION CUST4034 MERNA 7.83 NE.

&&
Local storm report, Mar 14, 12:19 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1219 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HEAVY RAIN       8 WSW CALLAWAY          41.25N 100.06W
03/14/2021  M3.91 INCH       CUSTER             NE   CO-OP OBSERVER

            STORM TOTAL

&&

CCOLE
Local storm report, Mar 14, 1:19 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
119 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       3 ENE NORTH PLATTE      41.15N 100.72W
03/14/2021  M3.39 INCH       LINCOLN            NE   CO-OP OBSERVER

            WFO NORTH PLATTE

0115 PM     HEAVY RAIN       4 ENE NORTH PLATTE      41.16N 100.70W
03/14/2021  M3.26 INCH       LINCOLN            NE   ASOS

            KLBF ASOS

&&

CCOLE
Local storm report, Mar 14, 1:20 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
120 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       3 ENE NORTH PLATTE      41.15N 100.72W
03/14/2021  M3.39 INCH       LINCOLN            NE   CO-OP OBSERVER

            WFO NORTH PLATTE STORM TOTAL

0115 PM     HEAVY RAIN       4 ENE NORTH PLATTE      41.16N 100.70W
03/14/2021  M3.26 INCH       LINCOLN            NE   ASOS

            KLBF ASOS STORM TOTAL

&&

CCOLE
Special weather statement, Mar 14, 2:33 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service North Platte NE
233 PM CDT Sun Mar 14 2021

NEZ069>071-142100-
Chase NE-Frontier NE-Hayes NE-
233 PM CDT Sun Mar 14 2021

...Brief Landspout Tornadoes Possible...

At 225 PM CDT, conditions are becoming favorable for the development
of landspout tornadoes associated with showers and thunderstorms
from near Trenton to 8 miles north of Stratton to 15 miles northwest
of Benkelman. Movement was west at 20 mph which could bring this
storm activity into parts of Chase, Hayes and Frontier counties. At
this time it is unknown which if any storm would produce a
landspout. Any landspouts which develop are expected to pose a
limited threat.

Locations impacted include...
Hayes Center, Wauneta, Enders, Enders Reservoir State Recreation
Area, Champion, Crete, Hamlet, Center Dam Campground, Area A
Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 30.

Landspout tornadoes can form with a developing thunderstorm before
rain, hail, and even thunder is observed. Landspout tornadoes are
not usually associated with a wall cloud and are often difficult to
detect with weather radar.

LAT...LON 4035 10205 4041 10205 4062 10105 4035 10077
TIME...MOT...LOC 1929Z 107DEG 17KT 4019 10098 4026 10128 4023 10170

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:58 PM CDTSpecial Weather StatementLBFHayes62 min

Nearby

Special Weather Statements in Nebraska, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.